# SDR VNAA2019011011101

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,920 hours, 34,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT THE CREW RECEIVED A RIGHT HAND PACK HIGH PRESSURE CAUTION MESSAGE. THE LEFT PACK WAS ALREADY ON DEFERRAL. THE FLIGHT WAS AT 14000 WHEN THIS OCCURRED. THE CREW DECLARED AN EMERGENCY AND RAPIDLY DECENDED TO 10000. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUND RAN AND OPS CHECK GOOD.
